JOURNAL ARTICLE

A possible case of serum sickness after ocrelizumab infusion

Vanessa F Moreira Ferreira, Dorlan J Kimbrough, James M Stankiewicz
Multiple Sclerosis: Clinical and Laboratory Research 2020 May 19, : 1352458520910486
32427524
A 41-year-old female diagnosed with multiple sclerosis began ocrelizumab treatment. She received her first treatment course without significant complication. After receiving the first maintenance dose 6 months later, she developed weakness, myalgias, gastrointestinal symptoms, headache, and intermittent fever persisting for 4 weeks. A working diagnosis of serum sickness was determined after excluding other probable entities. She received 3 days of 1 g methylprednisolone intravenously and five plasma exchanges, experiencing gradual improvement. Serum sickness has occurred with monoclonal antibodies including rituximab. This case of possible ocrelizumab-associated serum sickness suggests that clinicians should remain vigilant about this possibility with this medication.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
32427524
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.